EconPapers    
Economics at your fingertips  
 

Skewed distributions of firm sizes--an evolutionary perspective

Witold Kwasnicki

Structural Change and Economic Dynamics, 1998, vol. 9, issue 1, 135-158

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0954-349X(97)00040-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:streco:v:9:y:1998:i:1:p:135-158

Access Statistics for this article

Structural Change and Economic Dynamics is currently edited by F. Duchin, H. Hagemann, M. Landesmann, R. Scazzieri, A. Steenge and B. Verspagen

More articles in Structural Change and Economic Dynamics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2024-03-31
Handle: RePEc:eee:streco:v:9:y:1998:i:1:p:135-158